I have been taking the hydroxizine with my regular med. celexa for about two weeks now. I've used the hydroxizine sometimes twice daily. Usually only once. But, at around the same time I started it, I started experiencing pain in my arms, legs, and back with more fatigue. I'm not sure if it's part of the depression and anxiety or if the hydroxizine could be causing it. I was put on the hydroxizine because I recently lost my Mother in a traumatic medical situation and I'm having trouble getting back to reality and getting through my normal daily acitivities. Now the added pain is making that really impossible. I guess I should also add that I was diagnosed with non active pulmonary sarcoidosis in 2004. I keep it checked and have had no real issues with it lately. And I'm a 40 yr old female. Any suggestions or thoughts?
Hi lane mom,
I think you ought to persevere for another fortnight ( two weeks I am in the UK ) whilst younfully acclimatise yourself to the new drug. It may also be that because of your very sorrowful event of the recent past that your sarcoidosis might be flaring up for a while. All seems to be happening at once and you have my strength and best wishes with atball times. Keep your chin up, fight the damn pain and don't let it win
While pain is not a listed side effect of hydroxizine, you need to discuss with your doctor. The fatigue is a side effect of this antihistamine which is sometimes prescribed for anxiety. James is correct, the pain you are having could be resulting from the inflammation from the sarcoidosis. Only a doctor can diagnosis this situation.
Please contact your doctor as soon as possible.
I still have my Mom she is 93, I am so thankful for that but it would have to be trauma to you entire system to sustain sucha great loss, You are in my prayers along with my most sincere Sympathy, it also may take a little time for you to adjust just to the hydroxyzine hydrochloride, even though you are on a low dose you are having to deal with a lot of different feelings and if I remember correctly at one time I took hydroxyzine and it really made me out of it, so jus allow yourself as he says to give your body and your mind a chance to cope with your medical, physical and traumatic situations, Please allow us to know how you are doing, this is a very kind caring compassionate site of people coping with many issues,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2011 • 3 answers
Posted 11 Apr 2013 • 1 answer
Posted 18 Aug 2015 • 11 answers
Prozac 20mg and hydroxyzine 50mg for anxiety. Does this work? Why prescribed hydroxyzine for 10days?
Posted 14 Sep 2017 • 1 answer
I just started Celexa for my GAD and rumination and it has had the lovely side effect of causing my?
Posted 16 Nov 2017 • 1 answer